# SDR SIMA20130610006

- Difficulty date: June 10, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 25,396 hours, 21,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE,  RECEIVED AN EICAS FLAP LOW SPEED AND SPS ADVANCED MESSAGES.  COMPLIED WITH AOM, VOL 1 PROCEDURES.  ON APPROACH EICAS FLAP FAIL MESSAGE RECEIVED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02. OPS CHECK FOUND WORKING PROPERLY IAW 27-53-00-700-802-A. AIRCRAFT RETURNED TO SERVICE.
